MathSciNet Relay Station
MathSciNet bibliographic data
MR1023767 (90j:11013) 11A41 (11Y11)
Parady, B. K.; Smith, Joel F.; Zarantonello, Sergio E. Largest known twin primes. Math. Comp. 55 (1990), no. 191, 381–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement